Cipro victim’s debilitating effects.

I started taking 500 mg of Cipro 2 x’s/day for a 10 day dosage after my Doctor thought I had a sinus infection. The 1st night didn’t seem odd. Just felt really tired. The next day I had a debilitating headache. Continued to take. On the 3rd day, I wanted to die. The headaches were so unbearable & I kept jerking awake for no reason. I begged my husband to take me to the ER after I felt like I couldn’t breath & my heart wasn’t beating right, but he said to calm down it was only lack of sleep. Couldn’t fall asleep at all. My Doctor ordered Ct scan, that came back negative. I then was admitted into the ER when my left side went tingly then numb. They did an MRI, which came back negative. I could no longer take care of my minor children and had to have my own mother come & pick me up from 2 hours away because I could no longer take care of myself. By this time I figured that the Cipro was the culprit & had been off for about 1 week. That is when the real hell started. My body was exhausted, but my brain would not go to the stage 2 of sleeping it was supposed to. I couldn’t even yawn.(I know sounds weird) My mother thought I was just having anxiety attacks. I went to another Doctor who said I had acute tendonitis in my entire body due to hypersensitivity of Cipro. 1 day later I woke up to uncontrollable eye movements & a paralyzed body.

 My mother brought me to the ER where they did Spinal tap that came back, you guessed it, negative. One of the doctors even sat there and said it was all in my head. I begged them to take me in then so I could be sedated and not have to deal with the pain. Then they said your not crazy. Go figure, 1st they say I am crazy, then they say I am not. It has been 2 weeks later and the headaches are still there & just as severe along with I cannot move except to use restroom due to being cautious of rupturing anything. I have lost my job, my husband has threatened me with divorce because he believes I am making this up. I went back to the original doctor today that prescribed the Cipro in the first place & he refused to treat me anymore. I was so mad & frustrated. The one doctor that did agree it was from the Cipro is 2 hours away & I cannot drive. I feel so helpless & don’t know if this will ever get better. Before all this, like so many others I was very active. I walked for 2 hours everyday, played with my kids, kept house, worked fulltime, etc.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

3 Responses to “Cipro victim’s debilitating effects.”

  1. Lynn says:

    I had a very similar reaction as you had.. Couldn’t take care of my kids and had to have family pick me up 4.5 hours away!!> No-one believes you and that just makes it all the more depressing and makes you more anxious!!. It is very real however honestly if i didn’t experience the nightmare that i had.. i might have been hesitant to believe such a nightmare could result from 4 pills of Cipro…I am doing much better at 9 months so i am finally able to move forward and see this as a learning experience.. I still spread the word on these drugs however i try not to think about my reaction because it was so very traumatic. I honestly give myself much credit for not taking my own life for the first 7 months as every day was a struggle. Dealing with a natural-path has made all the difference. I am not out of the water yet.. however i am doing better than i ever thought possible.. i am able to take care of my children again and feel more like my old self… What a HORRIBLE nightmare.. The only way i could describe it was a feeling like you were in a coma and this was your coma nightmare.. It was like for me the movie ” butterfly effect”.. jumping in and out of reality, panic, tremors, burning skin, weakness, joint pain, the feeling of being poisoned really..

  2. Cassie says:

    This experience has made me a whole new person. I no longer trust my health only to Doctors who seem to know nothing aout the side affects of this antibiotic or the others in its class. It has been about a year since I first took Cipro, and I must say it was a difficult one. Though I have overcome most of my Physical side effects, unfortunetly I will never overcome the emotional side effects. My marriage has sufferd greatly, I still do not have a job (though I am back in school), I am still on medication for anxiety, and the financial toll has been astronomical. Also the relationships on my husbands side of the family have been damaged so greatly, I don’t think they are repairable or forgivable. I am also very glad I kept looking ahead one day at a time for the hope of recovery. In the end it was the one thing, along with my childrens faces that pulled me thru. It is hard, but doable! Thank you Lynn!

  3. Eileen says:

    This is a comment to the admin. Your Cipro victim’s debilitating effects. | “Levaquin Hurts” Brain/Body Toxic Drug website is missing out on at least 300 visitors per day. I have found a company which offers to dramatically increase your traffic to your website: http://alun.in/7 They offer 500 free visitors during their free trial period and I managed to get over 15,000 visitors per month using their services, you could also get lot more targeted visitors than you have now. Hope this helps :) Take care.

Leave a Reply


Design by Aaron Melvin